Jul 7, 2013
You have helped me a great deal in getting set up with a doctor to do Nandrolone/Testosterone for my wasting. It has truly been life changing.
The therapy does cause and increase in my hemoglobin and hematocrit. Because my anabolic therapy doctor is not local, I'm having difficulty finding a local means of getting therapeutic phlebotomy to correct the polycythemia. My regular HIV doctor isn't really familiar with prescribing it.
Any help would be greatly appreciated. And thank you again for changing my quality of life!
Response from Mr. Vergel
It surprises me that so many doctors prescribing testosterone, nandrolone and oxandrolone are not managing increased and excessive red blood cell production (erythrosis or sometimes called polycythemia) with therapeutic phlebotomies. Some do not know how to write an order for third party payment. Many ask their patients to stop testosterone replacement cold turkey instead, which sets them for rapid onset of symptoms of low testosterone again.
You may want to tell your doctor that the CMS Code is 99195 for insurance reimbursement. If using Quest, the test code is 39107, icd9 289.0
Usually, 1-2 units are drawn to decrease hematocrit conservatively to ensure proper iron levels.
More on phlebotomy to reduce hematocrit (the percentage of red blood cells in your blood): Testosterone Replacement Therapy and Polycythemia in HIV-Infected Patients
Let me know if this information helps you.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- HIV Risk Sex With A Prostitute
- Anal Warts After Swallowing Sperm Sign Of HIV AIDS
- Bloody Nose After Kissing Stripper Worried I Have HIV
- Fever After Licking Anus Worried I Have HIV
- Pain In Balls After Swallowing Cum Sign Of HIV AIDS
- Painful Red Spots After Licking Vagina Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.